# SDR SWAA2020011340333

- Difficulty date: January 9, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 58,167 hours, 34,032 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: EN91
- Condition: Discharged
- Location: Megaphone
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE INOP.          / INSTALLED NEW BATTERIES PER SIP
